Journal of the Mathematical Society of Japan

A remark on the Kawamata rationality theorem

Mauro C. BELTRAMETTI and Andrew J. SOMMESE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 557-568.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105165

Digital Object Identifier
doi:10.2969/jmsj/04530557

Mathematical Reviews number (MathSciNet)
MR1219885

Zentralblatt MATH identifier
0803.14003

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 14E99: None of the above, but in this section 14J40: $n$-folds ($n > 4$)

Citation

BELTRAMETTI, Mauro C.; SOMMESE, Andrew J. A remark on the Kawamata rationality theorem. J. Math. Soc. Japan 45 (1993), no. 3, 557--568. doi:10.2969/jmsj/04530557. https://projecteuclid.org/euclid.jmsj/1227105165


Export citation